Internal DLA in a random environment
Annales de l'I.H.P. Probabilités et statistiques, Tome 39 (2003) no. 2, pp. 301-324.
@article{AIHPB_2003__39_2_301_0,
     author = {Ben Arous, G\'erard and Quastel, Jeremy and Ram\'\i rez, Alejandro F.},
     title = {Internal DLA in a random environment},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {301--324},
     publisher = {Elsevier},
     volume = {39},
     number = {2},
     year = {2003},
     doi = {10.1016/S0246-0203(02)00003-1},
     zbl = {1023.60089},
     mrnumber = {1962779},
     language = {en},
     url = {www.numdam.org/item/AIHPB_2003__39_2_301_0/}
}
Ben Arous, Gérard; Quastel, Jeremy; Ramírez, Alejandro F. Internal DLA in a random environment. Annales de l'I.H.P. Probabilités et statistiques, Tome 39 (2003) no. 2, pp. 301-324. doi : 10.1016/S0246-0203(02)00003-1. http://www.numdam.org/item/AIHPB_2003__39_2_301_0/

[1] G. Ben Arous, A.F. Ramírez, Asymptotic survival probabilities in the random saturation process, Ann. Probab. 28 (4) (2000) 1470-1527. | MR 1813832 | Zbl 1108.60315

[2] G. Ben Arous, A.F. Ramírez, Growth and saturation in random media, in: Stochastic Processes, Physics and Geometry: New Interplays, I (Leipzig, 1999), CMS Conf. Proc., 28, American Mathematical Society, Providence, RI, 2000, pp. 41-54. | MR 1803377 | Zbl 0972.60100

[3] S. Blachère, Agrégation limitée par diffusion interne sur Zd, Ann. Inst. H. Poincaré Prob. Stat. 38 (4) (2002) 613-648. | Numdam | MR 1914941 | Zbl 1001.60051

[4] J. Gravner, J. Quastel, Internal DLA and the Stefan problem, Ann. Probab. 28 (4) (2000) 1528-1562. | MR 1813833 | Zbl 1108.60318

[5] G. Lawler, Subdiffusive fluctuations for internal diffusion limited aggregation, Ann. Probab. 23 (1) (1995) 71-86. | MR 1330761 | Zbl 0835.60086

[6] G. Lawler, M. Bramson, D. Griffeath, Internal diffusion limited aggregation, Ann. Probab. 20 (1992) 2117-2140. | MR 1188055 | Zbl 0762.60096

[7] T.M. Liggett, Random invariant measures for Markov chains and independent particle systems, Z. Wahr. Verw. Geb. 45 (1978) 297-313. | MR 511776 | Zbl 0373.60076

[8] J. Quastel, Free boundary problem and hydrodynamic limit, in: Feng S., Lawniczak A.T., Varadhan S.R.S. (Eds.), Hydrodynamic Limits and Related Topics, American Mathematical Society, Providence, RI, 2000. | MR 1798647 | Zbl 02166284